# SDR USAA000297

- Difficulty date: March 3, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 8 INCHES BY 3 INCHES, AT STATION 968, STRINGER 25L FROM FORWARD EDGE OF STRINGER.  SPLICED IN NEW STRINGER PER SRM 53-10-3.  CORROSION LEVEL 2.  (M)
